# SDR ABXA20120203294

- Difficulty date: February 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S37L CRACKED AT STA 464 AT PREVIOUS SPLICE/REPAIR.  REMOVED AND REPLACED DAMAGED SECTION OF S37L FROM STA 434 TO 478 IAW B767-200 SRM 53-00-03 FIG 201 REPAIR 2, ACFT WAS GROUNDED.
